It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
Rate this Entry

Sick of bleeding all the time :|

Posted 06-22-2011 at 03:50 AM by KJBear

As I am sick of bleeding all the time almost every week right about now.
I am going to see a doctor and see if they can help me.
I am a little concerned on going on a new pill.
As I've never had trouble with this one until now, but I have been on it for a few years. And it is normal for some pills to not be as effective as they once were as it may not be strong enough for me anymore. Which is fun, as I never really wanted to go on one. I was 16 and heard a lot of bad things and some people had bad side effects and some of them had problems when it was time to have kids Although I know they all effect people differently and not everyone has that trouble and in some cases it's not just the pill that can help with being infertile or any problems to do with birth and having children. Most of them are all pretty safe now.

Well I hoping for good news..
Posted in Birth Control
Views 520 Comments 3
Total Comments 3

Comments

  1. Old Comment
    You poor thing. Stop stressing so much about every little thing. You can actually stress yourself into a real state of illness & we don't want that do we? Your symptoms sound quite common unless, of course you're losing gallons of blood every night. Just CHILL & do go see your MD if your problems persist. No other "new" meds or flu or boyfriends (or lack of) lately? Best of luck to you. It's a good idea to talk about it with close friends & family til you get a new Rx & rid yourself of this problem... but don't start tripping again & end up with more problems. To quote my little sister, when you feel yourself getting the least bit stressed, "THINK OF SOMETHING ELSE! Again, only the best of luck to you.
    WRG
    permalink
    Posted 06-23-2011 at 09:00 PM by 1mozart 1mozart is offline
  2. Old Comment
    KJBear's Avatar
    [QUOTE=phiyll6;bt1727]I feel you about the pills. I'm having the same problems with my cycle. Its like my pills don't want to work anymore. I'm going to the doctor next month on the 7th and I might change pills and see what will happen but after that I think I'm going to try the novasure procedure and hopefully that will lighten up my cycle. And dealing with is very frustrating especially when you can have sex when you want to :-)...[/QUOTE]

    [B]Aww poor hunny. True it does seem like it.
    Good luck and all the best to you (: I hope that helps. Although when going on a new one it'll take up to 3 months for your body to get use to it.
    Yes it can be annoying with that even worse if you other half wants it just so badly and you can not help him out lol[/B]
    permalink
    Posted 06-23-2011 at 11:29 PM by KJBear KJBear is offline
  3. Old Comment
    KJBear's Avatar
    1mozart:
    I don't stress myself. It's just annoying honestly. I've had it before earlier this year and it went back to normal for a few months I thought nothing of it as it didn't happen again. But now it's at the point where it has gotten worse hahaa.. It's odd because sometimes it seems to happen two days after intercourse. I do talk about it with friends and family even my partner. And I am going to see my doc although it wont be until late next week.
    No haven't been on new meds or flus and no new boyfriends for me lol I've been with my partner almost 3years now. Besides having a few other symptoms at the moment which I honestly don't think they are connected.
    Thanks..
    permalink
    Posted 06-23-2011 at 11:35 PM by KJBear KJBear is offline
 

All times are GMT -7. The time now is 12:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!